Barry Simon and the János Bolyai International Mathematical Prize

Totik, Vilmos: Barry Simon and the János Bolyai International Mathematical Prize.
Acta Mathematica Hungarica, 149 (2). pp. 263-273. ISSN 0236-5294 (2016)

[img]
Preview
Text
simon.pdf - Accepted Version

Download (93kB) | Preview
[img] Text
3091037_cikk.pdf - Published Version
Closed access: Repository staff only

Download (541kB)
Item Type: Article
Journal or Publication Title: Acta Mathematica Hungarica
Date: 2016
Volume: 149
Number: 2
Page Range: pp. 263-273
ISSN: 0236-5294
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3091037
DOI id: https://doi.org/10.1007/s10474-016-0618-x
Date Deposited: 2016. Jul. 11. 13:56
Last Modified: 2019. Dec. 03. 08:32
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/9443

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year